# SDR DXTA200702504

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 7,415 hours, 6,094 cycles
- Engine: Pwa JT15D5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT 60 KNOTS,  RT PFD WENT BLANK. DURING ABORTED TAKEOFF RT PFD FLICKERED 2 TIMES WITH A RED X DISPLAYED. AFTER RED X DISPLAYED PFD WENT BLANK TO NORMAL. UNABLE TO DUPLICATE DISCREPANCY. TROUBLESHOT SYSTEM. FOUND GROUND CONNECTOR CCS20 LOOSE. TIGHTENED GROUND CONNECTOR, OPERATIONAL TEST CHECKS GOOD. MAINTENANCE DONE IAW MFG WIRING DIAGRAM NR 9612674
